BibTeX record journals/mst/Book77

download as .bib file

@article{DBLP:journals/mst/Book77,
  author    = {Ronald V. Book},
  title     = {On Languages With a Certain Prefix Property},
  journal   = {Mathematical Systems Theory},
  volume    = {10},
  pages     = {229--237},
  year      = {1977},
  url       = {http://dx.doi.org/10.1007/BF01683274},
  doi       = {10.1007/BF01683274},
  timestamp = {Fri, 03 Jun 2011 16:02:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Book77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}